# SDR FDEA201412294195

- Difficulty date: December 29, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51341
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1320 - 1325 LBL 24.75, SEAT TRACK CROWN CHAFED.  SEAT TRACK REPAIRED IAW SRM 53-00-52 FIG 201 REPAIR 1 REV 114.  REPAIR IS MAJOR.
